MathSciNet Relay Station
MathSciNet bibliographic data
MR840401 (87m:53003) 53A04 (35K05 52A40 58E99 58G11)
Gage, M.; Hamilton, R. S. The heat equation shrinking convex plane curves. J. Differential Geom. 23 (1986), no. 1, 69–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement